| Year | National Journals | International Journals | National Conferences | International Conferences |
|---|---|---|---|---|
| 2022-2023 | - | 5 | - | 4 |
| 2021-2022 | - | 9 | - | - |
| 2020-2021 | - | 20 | - | 1 |
| 2019-2020 | - | 21 | - | 7 |
| 2018-2019 | - | 23 | - | 2 |
| Year | National Journals | International Journals | National Conferences | International Conferences |
|---|---|---|---|---|
| 2022-2023 | - | 5 | - | 4 |
| 2021-2022 | - | 9 | - | - |
| 2020-2021 | - | 20 | - | 1 |
| 2019-2020 | - | 21 | - | 7 |
| 2018-2019 | - | 23 | - | 2 |
| S.No | Year | Type | Publication Details |
|---|---|---|---|
| 71. | 2018-2019 | International Journal |
KS Jagannatharao, R Murali “Rainbow coloring in some corona product graphs” Malaya Journal of Matematik (MJM) 7 (1, 2019), 127-131 |
| 72. | 2018-2019 | International Journal |
P Gomathi, R Murali “Hamiltonian laceability in the shadow distance graph of path graphs” Malaya Journal of Matematik (MJM) 7 (1, 2019), 118-121Malaya Journal of Matematik (MJM) 7 (1, 2019), 118-121 |
| 73. | 2018-2019 | International Journal |
P Gomathi, R Murali “Laceability properties in edge tolerant shadow graphs” Bulletin of the International Mathematical Virtual Institute 9, 463-474 |
| 74. | 2018-2019 | International Journal |
RAD Singh, R Murali “Laceability in Hanoi Graphs” Journal of Informatics and Mathematical Sciences 11 (3-4), 273-279 |
| 75. | 2018-2019 | International Journal |
B Sooryanarayana, S Kunikullaya, NN Swamy “Metric dimension of generalized wheels” Arab Journal of Mathematical Sciences 25 (2), 131-144 |
| 76. | 2018-2019 | International Journal |
B Sooryanarayana, J Sherra “Unique metro domination number of circulant graphs” International Journal of Mathematical Combinatorics 1, 53-61 |
| 77. | 2018-2019 | International Journal |
C Hegde, B Sooryanarayana “Strong alliances in graphs” Communications in Combinatorics and Optimization 4 (1), 1-13 |
| 78. | 2018-2019 | International Journal |
LS Reshma, B Sooryanarayana “Accurate neighborhood resolving sets of a graph” International Journal of Applied Engineering Research 14 (15), 3460-3463 |
| 79. | 2018-2019 | International Conference |
CS Boraiah, RG Ravichandra, S Badekara “Topological indices of transformation graphs of a compliment graph” AIP Conference Proceedings 2112 (1), 020022 |
| 80. | 2018-2019 | International Journal |
SB Chandrakala, K Manjula, B Sooryanarayana “Cordiality of Transformation Graphs of Path” International Journal of Mathematics And its Applications 7 (3), 11-21 |